New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

dakotagirl
Veteran Member


Date Joined Apr 2006
Total Posts : 3402
   Posted 10/22/2007 8:53 AM (GMT -7)   
I saw your questions about your young son with UC.  I'm sorry to hear that one so young is dealing with UC.  Many hugs out to him and to you :)
 
I thought I'd try to answer at least one of your questions.
 
Hair loss due to imuran or other meds will usually decrease with time or with stopping the meds.  I've lost hair because of prednisone and it's come back - a couple of times.  Sometimes the hair loss is due to the fact that the body is fighting the fight and just doesn't have the resources to deal with hair.
Pan-colitis and GERD diagnosed May 2003
 
Asacol 12 per day,  Azathioprine 75mg, Rowasa and Canasa as needed
Aciphex, Effexor XR, BCP, Rhinocort nasal spray
Forvia and a Probiotic
 
Osteopenia (hip and spine) from prednisone use.  Started Azathioprine because I was steroid dependent.
 
Co-Mod for the UC forum
Keep HealingWell running smoothly:  www.healingwell.com/donate

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 11, 2017 12:54 AM (GMT -7)
There are a total of 2,903,873 posts in 318,693 threads.
View Active Threads


Who's Online
This forum has 158103 registered members. Please welcome our newest member, NonI of two.
196 Guest(s), 3 Registered Member(s) are currently online.  Details
The Dude Abides, testuser1234, NotQuiteAntonio